# SDR 95ZZZM521

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 36548875001
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TWENTY MINUTES INTO FLIGHT FROM MIA, LANDING GEAR DOOR NOT LATCHED LIGHT ILLUMINATED.  COULD NOT EXTINGUISH LIGHT, AIRCRAFT RETURNED TO MIA WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING DETERMINED MLG DOOR 'J' HANDLE TO BE INTERNALLY BYPASSING (MLG DOOR CONTROL VALVE).  REMOVED AND REPLACED VALVE.  OPS CHECKED NORMAL.  (M)
